# SDR USAA011242

- Difficulty date: September 18, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 727d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.25 INCH, BS 727D STRINGER 23L.  INSTALLED DOUBLER PER TR NR 53-60-03.  (M)
